# SDR IXXA05SMN214S

- Difficulty date: September 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Xa 470.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT IB AIL L/E UPPER PLATING CRACK .2500 AT STA XA 470.000.  PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 1, EO SEMAN NR 20051280 DATED 09-26-05.  REMOVED DAMAGED PLATING IAW SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.040) IAW SRM 57-8-1 FIG 1 ITEM E, SRM 51-1-4 PG 1 (FORMING).  CLEANED,TREATED, PRIMED AREA + INNER FACE OF NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW SRM 51-1-21.
